# SDR SIMA20121117014

- Difficulty date: November 17, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND EMERGENCY LIGHT STRIP BROKEN NR 1 LIGHT STRIP CONNECTOR WIRE BROKEN A/C SIDE.  REPAIRED NR 1 EMERGENCY LIGHT STRIP SPLICE CONNECTOR.
